| Model Number |
01.32.154DH |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 march 2023: lot 2210037: (b)(4) manufactured and released on 08-oct-2022.Expiration date: 2027-08-25.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 3 months after the primary, the patient came in for a post-op appointment and the surgeon observed that the patient had a malpositioned cup and the cause of the malpositioned cup is unknown.The surgeon revised the medacta cup and liner with competitor components and revised the medacta head with a medacta head.The surgery was completed successfully.